advertisement
Question
Posted by: Anon | 2011-10-14

Sleeping pills

I have been on rohepynol (4mg per night), resperiodon and trepiline for the past 1.5 years. I think that I''m pregnant now and I don''t want it to affect the babyso I stopped taking it. Now I am nauseous and feel flu like symptoms, being hot and cold....is this withdrawal symptoms and how long will it continue for?

As far as the pregnancy is concerned, I usually have a 32 day cycle. Today is day 36 of my cycle, the home pregnancy test comes back as positive but the blood tests are inclonclusive with a count of 5. Is it still early or do you think somehting else is wrong?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

I do think that it is very early to detect pregnancy. Home pregnancy tests can show a false positive. Repeat the blood test to look for an increase of beta HcG, in three days time.

You are definately, experiencing side effects from the cessation of the medication. You should consult a doctor to formulate a plan in stopping the medication by weaning yourself off it.

Regards





Dr Anrich

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement